# SDR REXA2020092800658

- Difficulty date: September 23, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 600340173
- Condition: Corroded
- Location: Bs 280
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB IS CORRODED BETWEEN RBL 9 AND LBL 9.  CA: REPAIRED IAW BOMBARDIER REO 601R-53-11-926 REV B DATED 2006/05/10.
